# SDR UIEA2017120102338

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,852 hours, 18,383 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, HAD A LEFT ENGINE HPSOV EICAS MESSAGE.  PERFORMED FIM 36-10 ,FAULT TREE 833, BLOCK 1, 20, 40, ALSO PERFORMED REVERSE FLOW CHECK IAW AMM 36-11-00.  FOUND AIR LINE AT HPSOV LOOSE. TIGHTEN FITTING. LEAK CHECKED OK. RAN LEFT ENGINE IAW AMM 71-00-00.  HPSOV OPS CHECKED NORMAL.
